# SDR DL76G050632

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 59,944 hours, 13,933 cycles
- Engine: Ge CF680C2B6
- Engine time: 34,749 hours, 8,732 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695476
- Condition: Damaged
- Location: Nr 1
- Part time: 34,749 hours, 8,732 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BRACKETS, VSV LEVER ARMS, AND HEAT SHIELDS ON NR 1 ENGINE.  REPLACED ENGINE.
